# SDR UF6A990954

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 325.5-378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE T-RAIL LOCATED IN THE AFT BAGGAGE COMPARTMENT IS CORRODED.  MAINTENANCE REPAIRED AND TREATED T-RAIL PANEL SUPPORT.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-13.  (M)
